Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medication
Dec 15, 2007

What happens if you dont take your meds for seven days, Norvir,travada, and reyetaz, and is it true that you can become tolerate of your meds, and how long do you have to be undetectable before you can stop taking meds

Response from Dr. Young

Thanks for your post.

There usually aren't significant consequences in a short interruption of treatment- especially if your viral load was undetectable at the time of discontinuation.

If by "tolerant", you mean resistant, the emergence of drug resistance is quite unusual among persons who are on well-chosen first line medications and are acceptably adherent.

As for stopping, I'd encourage you to surf the treatment interruption category of this forum. In general, I'm not one to recommend stopping treatment unless there is a compelling reason (like finances or serious side effects).

In any event, be sure to discuss your interruption (and reasoning) with your doctor.

I hope that this is helpful, BY



Previous
hiv dont exists?
Next
It's time to relax..Husband +ive wife neg

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement